24 Publikationen

Alle markieren

[24]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2939175
Homology of path complexes and hypergraphs
Grigoryan A, Jimenez R, Muranov Y, Yau S-T (2019)
TOPOLOGY AND ITS APPLICATIONS 267: UNSP 106877.
PUB | DOI | WoS
 
[23]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2939165
On positive solutions of semi-linear elliptic inequalities on Riemannian manifolds
Grigoryan A, Sun Y (2019)
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS 58(6): 207.
PUB | DOI | WoS
 
[22]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2939198
On biparabolicity of Riemannian manifolds
Faraji S, Grigoryan A (2019)
REVISTA MATEMATICA IBEROAMERICANA 35(7): 2025-2034.
PUB | DOI | WoS
 
[21]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937859
LOCAL AND NON-LOCAL DIRICHLET FORMS ON THE SIERPITSKI CARPET
Grigoryan A, Yang M (2019)
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY 372(6): 3985-4030.
PUB | DOI | WoS
 
[20]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935586
Pointwise estimates of solutions to semilinear elliptic equations and inequalities
Grigoryan A, Verbitsky I (2019)
JOURNAL D ANALYSE MATHEMATIQUE 137(2): 559-601.
PUB | DOI | WoS
 
[19]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932011
Determination of the walk dimension of the Sierpinski gasket without using diffusion
Grigoryan A, Yang M (2018)
JOURNAL OF FRACTAL GEOMETRY 5(4): 419-460.
PUB | DOI | WoS
 
[18]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931989
Pointwise estimates for heat kernels of convolution-type operators
Grigoryan A, Kondratiev Y, Piatnitski A, Zhizhina E (2018)
PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY 117: 849-880.
PUB | DOI | WoS
 
[17]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931240
Path homology theory of multigraphs and quivers
Grigoryan A, Muranov Y, Vershinin V, Yau S-T (2018)
FORUM MATHEMATICUM 30(5): 1319-1337.
PUB | DOI | WoS
 
[16]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2919309
Fundamental groupoids of digraphs and graphs\
Grigoryan A, Jimenez R, Muranov Y (2018)
CZECHOSLOVAK MATHEMATICAL JOURNAL 68(1): 35-65.
PUB | DOI | WoS
 
[15]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920323
Heat kernel estimates on connected sums of parabolic manifolds
Grigoryan A, Ishiwata S, Saloff-Coste L (2018)
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES 113: 155-194.
PUB | DOI | WoS
 
[14]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920307
Two-sided estimates of heat kernels of jump type Dirichlet forms
Grigoryan A, Hu E, Hu J (2018)
ADVANCES IN MATHEMATICS 330: 433-515.
PUB | DOI | WoS
 
[13]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2919064
Heat kernel estimates for an operator with a singular drift and isoperimetric inequalities
Grigoryan A, Ouyang S, Röckner M (2018)
JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK 736: 1-31.
PUB | DOI | WoS
 
[12]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911005
Lower estimates of heat kernels for non-local Dirichlet forms on metric measure spaces
Grigoryan A, Hu E, Hu J (2017)
JOURNAL OF FUNCTIONAL ANALYSIS 272(8): 3311-3346.
PUB | DOI | WoS
 
[11]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2907710
LOCALIZED UPPER BOUNDS OF HEAT KERNELS FOR DIFFUSIONS VIA A MULTIPLE DYNKIN-HUNT FORMULA
Grigoryan A, Kajino N (2017)
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY 369(2): 1025-1060.
PUB | DOI | WoS
 
[10]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2917158
A LOWER BOUND FOR THE NUMBER OF NEGATIVE EIGENVALUES OF SCHRODINGER OPERATORS
Grigoryan A, Nadirashvili N, Sire Y (2016)
JOURNAL OF DIFFERENTIAL GEOMETRY 102(3): 395-408.
PUB | WoS
 
[9]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2901218
Cohomology of digraphs and (undirected) graphs
Grigoryan A, Lin Y, Muranov Y, Yau S-T (2015)
Asian Journal of Mathematics 19(5): 887-932.
PUB | DOI | WoS
 
[8]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2901225
Generalized capacity, harnack inequality and heat kernels of dirichlet forms on metric measure spaces
Grigoryan A, Hu J, Lau K-S (2015)
Journal of the Mathematical Society of Japan 67(4): 1485-1549.
PUB | DOI | WoS
 
[7]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2710500
ESTIMATES OF HEAT KERNELS FOR NON-LOCAL REGULAR DIRICHLET FORMS
Grigoryan A, Hu J, Lau K-S (2014)
Transactions of the American Mathematical Society 366(12): 6397-6441.
PUB | DOI | WoS
 
[6]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2548614
On the equivalence of parabolic Harnack inequalities and heat kernel estimates
Barlow MT, Grigoryan A, Kumagai T (2012)
Journal Of The Mathematical Society Of Japan 64(4): 1091-1146.
PUB | DOI | WoS
 
[5]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2510017
TWO-SIDED ESTIMATES OF HEAT KERNELS ON METRIC MEASURE SPACES
Grigoryan A, Telcs A (2012)
The Annals of Probability 40(3): 1212-1284.
PUB | DOI | WoS
 
[4]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1635534
Heat kernel upper bounds for jump processes and the first exit time
Barlow MT, Grigoryan A, Kumagai T (2009)
JOURNAL FUER DIE REINE UND ANGEWANDTE MATHEMATIK 626: 135-157.
PUB | DOI | WoS
 
[3]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588020
Lower estimates for a perturbed Green function
Grigoryan A, Hansen W (2008)
Journal d'Analyse Mathématique 104(1): 25-58.
PUB | DOI | WoS
 
[2]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586597
Off-diagonal upper estimates for the heat kernel of the Dirichlet forms on metric spaces
Grigoryan A, Hu J (2008)
INVENTIONES MATHEMATICAE 174(1): 81-126.
PUB | DOI | WoS
 
[1]
1994 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916772
INTEGRAL MAXIMUM PRINCIPLE AND ITS APPLICATIONS
Grigoryan A (1994)
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS 124: 353-362.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

24 Publikationen

Alle markieren

[24]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2939175
Homology of path complexes and hypergraphs
Grigoryan A, Jimenez R, Muranov Y, Yau S-T (2019)
TOPOLOGY AND ITS APPLICATIONS 267: UNSP 106877.
PUB | DOI | WoS
 
[23]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2939165
On positive solutions of semi-linear elliptic inequalities on Riemannian manifolds
Grigoryan A, Sun Y (2019)
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS 58(6): 207.
PUB | DOI | WoS
 
[22]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2939198
On biparabolicity of Riemannian manifolds
Faraji S, Grigoryan A (2019)
REVISTA MATEMATICA IBEROAMERICANA 35(7): 2025-2034.
PUB | DOI | WoS
 
[21]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937859
LOCAL AND NON-LOCAL DIRICHLET FORMS ON THE SIERPITSKI CARPET
Grigoryan A, Yang M (2019)
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY 372(6): 3985-4030.
PUB | DOI | WoS
 
[20]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935586
Pointwise estimates of solutions to semilinear elliptic equations and inequalities
Grigoryan A, Verbitsky I (2019)
JOURNAL D ANALYSE MATHEMATIQUE 137(2): 559-601.
PUB | DOI | WoS
 
[19]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932011
Determination of the walk dimension of the Sierpinski gasket without using diffusion
Grigoryan A, Yang M (2018)
JOURNAL OF FRACTAL GEOMETRY 5(4): 419-460.
PUB | DOI | WoS
 
[18]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931989
Pointwise estimates for heat kernels of convolution-type operators
Grigoryan A, Kondratiev Y, Piatnitski A, Zhizhina E (2018)
PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY 117: 849-880.
PUB | DOI | WoS
 
[17]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931240
Path homology theory of multigraphs and quivers
Grigoryan A, Muranov Y, Vershinin V, Yau S-T (2018)
FORUM MATHEMATICUM 30(5): 1319-1337.
PUB | DOI | WoS
 
[16]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2919309
Fundamental groupoids of digraphs and graphs\
Grigoryan A, Jimenez R, Muranov Y (2018)
CZECHOSLOVAK MATHEMATICAL JOURNAL 68(1): 35-65.
PUB | DOI | WoS
 
[15]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920323
Heat kernel estimates on connected sums of parabolic manifolds
Grigoryan A, Ishiwata S, Saloff-Coste L (2018)
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES 113: 155-194.
PUB | DOI | WoS
 
[14]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920307
Two-sided estimates of heat kernels of jump type Dirichlet forms
Grigoryan A, Hu E, Hu J (2018)
ADVANCES IN MATHEMATICS 330: 433-515.
PUB | DOI | WoS
 
[13]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2919064
Heat kernel estimates for an operator with a singular drift and isoperimetric inequalities
Grigoryan A, Ouyang S, Röckner M (2018)
JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK 736: 1-31.
PUB | DOI | WoS
 
[12]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911005
Lower estimates of heat kernels for non-local Dirichlet forms on metric measure spaces
Grigoryan A, Hu E, Hu J (2017)
JOURNAL OF FUNCTIONAL ANALYSIS 272(8): 3311-3346.
PUB | DOI | WoS
 
[11]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2907710
LOCALIZED UPPER BOUNDS OF HEAT KERNELS FOR DIFFUSIONS VIA A MULTIPLE DYNKIN-HUNT FORMULA
Grigoryan A, Kajino N (2017)
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY 369(2): 1025-1060.
PUB | DOI | WoS
 
[10]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2917158
A LOWER BOUND FOR THE NUMBER OF NEGATIVE EIGENVALUES OF SCHRODINGER OPERATORS
Grigoryan A, Nadirashvili N, Sire Y (2016)
JOURNAL OF DIFFERENTIAL GEOMETRY 102(3): 395-408.
PUB | WoS
 
[9]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2901218
Cohomology of digraphs and (undirected) graphs
Grigoryan A, Lin Y, Muranov Y, Yau S-T (2015)
Asian Journal of Mathematics 19(5): 887-932.
PUB | DOI | WoS
 
[8]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2901225
Generalized capacity, harnack inequality and heat kernels of dirichlet forms on metric measure spaces
Grigoryan A, Hu J, Lau K-S (2015)
Journal of the Mathematical Society of Japan 67(4): 1485-1549.
PUB | DOI | WoS
 
[7]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2710500
ESTIMATES OF HEAT KERNELS FOR NON-LOCAL REGULAR DIRICHLET FORMS
Grigoryan A, Hu J, Lau K-S (2014)
Transactions of the American Mathematical Society 366(12): 6397-6441.
PUB | DOI | WoS
 
[6]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2548614
On the equivalence of parabolic Harnack inequalities and heat kernel estimates
Barlow MT, Grigoryan A, Kumagai T (2012)
Journal Of The Mathematical Society Of Japan 64(4): 1091-1146.
PUB | DOI | WoS
 
[5]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2510017
TWO-SIDED ESTIMATES OF HEAT KERNELS ON METRIC MEASURE SPACES
Grigoryan A, Telcs A (2012)
The Annals of Probability 40(3): 1212-1284.
PUB | DOI | WoS
 
[4]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1635534
Heat kernel upper bounds for jump processes and the first exit time
Barlow MT, Grigoryan A, Kumagai T (2009)
JOURNAL FUER DIE REINE UND ANGEWANDTE MATHEMATIK 626: 135-157.
PUB | DOI | WoS
 
[3]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588020
Lower estimates for a perturbed Green function
Grigoryan A, Hansen W (2008)
Journal d'Analyse Mathématique 104(1): 25-58.
PUB | DOI | WoS
 
[2]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586597
Off-diagonal upper estimates for the heat kernel of the Dirichlet forms on metric spaces
Grigoryan A, Hu J (2008)
INVENTIONES MATHEMATICAE 174(1): 81-126.
PUB | DOI | WoS
 
[1]
1994 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916772
INTEGRAL MAXIMUM PRINCIPLE AND ITS APPLICATIONS
Grigoryan A (1994)
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS 124: 353-362.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung